# SDR YENA2021112900788

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N2059J
- Make and model: Airbus A321-271N
- Aircraft serial: 9245
- Aircraft time: 2,261 hours, 708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: U
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1230, CUN-EWR. EMER EXIT LIGHTS ILLUMINATED IN FLIGHT WITH SWITCH IN AUTO AND OFF. NORMAL ELECTRICAL POWER ON THE AIRCRAFT THE ENTIRE FLIGHT; ACCOMPLISHED OPS TEST OF EMERG. LIGHT SYS IAW AMM 33-51-00-710-001. ALL EMER. EXIT SIGNS OPS NORMAL. COULD NOT DUPLICATE AT THIS TIME. A/C OK TO CONTINUE.
